Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 18, 2016, 4:33 PM EDT for Whitfield County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2016, 4:33 PM EDT (20:33 UTC)
- Expired
- Aug 18, 2016, 5:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1138 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
193
WWUS82 KFFC 182033
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT THU AUG 18 2016
GAZ004-005-182100-
MURRAY GA-WHITFIELD GA-
433 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY AND
SOUTHEASTERN WHITFIELD COUNTIES UNTIL 500 PM EDT...
AT 433 PM EDT...A STRONG THUNDERSTORM WAS OVER TILTON...OR NEAR
DALTON...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...RAMHURST...FORT MOUNTAIN STATE
PARK...TILTON...MILL CREEK AND NORTH GEORGIA SPEEDWAY.
LAT...LON 3480 8470 3460 8471 3460 8473 3461 8473
3461 8472 3462 8472 3462 8474 3461 8475
3461 8486 3462 8486 3462 8491 3463 8491
3463 8493 3462 8493 3462 8505 3472 8505
3472 8506 3476 8506
TIME...MOT...LOC 2033Z 267DEG 15KT 3468 8497
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:15 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 18, 3:15 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 315 PM EDT THU AUG 18 2016 .SHORT TERM /Tonight through Friday Night/... Regional set-up across the area at AFD time features subtropical ridging aloft over the southeastern states...with a string of mid- level vort maxes/enhanced westerly flow extending from Texas NNE into the TN Valley/western Carolinas. An impressive plume of moisture evident on IR satellite/WV imagery compliments this area well. That in mind, moisture will be enhanced across our northern tier of counties this afternoon/evening. This moisture combined with weak DCVA from aforementioned vort maxes should allow for decent coverage of convection thru the rest of today...though any stolen energy from morning TN MCS may make it a touch harder for the atmosphere to get going. Will monitor trends. In addition, a weak trough axis extends SSW from a weak/remnant sfc low off Jersey coastline. This boundary becomes more diffuse from S Carolina into Ga but likely exists somewhere along a Columbus to Macon line. Recent satellite loop suggests TN MCS outflow may be merging with the trough axis amidst diurnal heating to enhance lift. This is responsible for the convection across central Ga. Elsewhere...mainly looking at a diurnal trend in coverage...with the exception of any lingering mesoscale boundaries. Weak shear with moderate instability (MLCAPE 2000-3000J/KG)will yield single-cell "pulse" convection and perhaps a few mergers with the potential for a few strong storms to produce gusty winds and heavy rain. Corfidi vectors (from 12z sounding) yielding values less than 10kts raises concern for slow moving storms and potential localized flash flood threat. Expect a slow wane to the activity overnight. For Friday, subtropical ridging scoots a little south and west...exposing north Ga to the elongated moisture plume discussed previously along with more enhanced westerly flow. This will allow highest coverage of storms across this area...especially in the afternoon. With mid level flow between 20-25kt would not be surprised to see a few storm clusters...with scattered single cell convection elsewhere. High temps will range from upper 80s/low 90s north and mid 90s south. Kovacik .LONG TERM /Saturday through Thursday/... A trough approaching the Great Lakes will continue to dig eastward through the weekend; meanwhile the Bermuda High [which was dominating our sensible weather the past week or so] will retreat to the east. A cold front associated with this trough will be drapedacross the central CONUS and slowly edging closer toward the area. Saturday through Sunday: Ahead of this front, expect increased mid/upper level moisture to move south through the area as stacked SW flow increases. This will give way to better chances of precipitation across the area, especially across north GA. While the front is still hanging back to the west, the flow will still be fairly weak yielding a bit slower storm motion, that is until Sunday night when more organized (and albeit faster moving) storms may develop as the front nears. So feel in addition to storms, there will be the flood potential given PWAT values will be above normal. Any storms that do develop will struggle to become severe given marginal instability. Hot and humid conditions continue. Hold on though! An airmass change expected through the beginning of the work week. Sunday night through Tuesday: The models continue to trend the FROPA faster, with the front now approaching our northern counties by Sunday night. The front will act as a catalysis for thunderstorm/precipitation through the late evening hours, diminishing by sunrise. The front will push through Monday with the front becoming stalled just south of the CWA by Monday night. High pressure behind the front, along with sufficient subsident flow will help keep conditions dry for much of the area. Although, if the front stalls a bit further north, there could be some showers/thunderstorms across the southern tier. High temperatures will not be as warm, with values in the upper 80s to low 90s. With lower dewpoints/drier air, it will feel "cooler" as compared to the last week or so. But the most drastic change will be our low temperatures...mid/upper 60s across northern GA, around 70 across the central/southern tier. A subtle but appreciated period of relief. Wednesday through Thursday: The sfc high across the Ohio River Valley will move off the New England coast. This will usher in southerly flow with some mid level vort maxs eroding the mid level ridging by the latter half of the work week. Given this, feel the chance of precipitation will increase, but not expecting widespread coverage. Temperatures/dewpoints will slowly rebound. 26 && AVIATION... 18Z Update... Storms have begun to pop up across the state. Expect coverage to increase thru mid afternoon and all TAF sites include a TEMPO thru ~22/23z to reflect this. Coverage should wane after midnight where possible SCT-BKN mid level deck may prevail thru sunrise. By 15z or so Friday will see diurnal cu field begin to develop (albeit bases a little lower than today). Possible AHN may briefly go MVFR before sunrise. Humid airmass will likely trigger convection by 17 or 18z again Friday...especially over northern TAF sites. Winds remain on the west side generally light between 5-10kt...minus any convective activity. No restrictions to VSBYs expected. //ATL Confidence...18Z Update... Medium to high on all elements. Kovacik && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 73 90 / 30 50 40 40 Atlanta 74 90 73 89 / 30 50 30 50 Blairsville 67 84 67 82 / 30 60 40 60 Cartersville 72 89 71 88 / 30 50 40 50 Columbus 75 93 74 91 / 40 40 30 30 Gainesville 72 88 72 87 / 30 50 40 50 Macon 73 93 74 92 / 40 50 30 30 Rome 72 88 71 88 / 30 60 40 50 Peachtree City 72 90 72 89 / 30 50 30 40 Vidalia 75 94 75 95 / 30 50 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Kovacik LONG TERM....26 AVIATION...Kovacik
Hazardous weather outlook, Aug 18, 3:37 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT THU AUG 18 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 337 PM EDT THU AUG 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. THE BEST CHANCES FOR STORMS STAYS ACROSS NORTH GEORGIA THROUGH THE WEEKEND AS MOISTURE AXIS MOVES SLOWLY INTO THE STATE. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. VERY HEAVY RAIN CAN ALSO BE EXPECTED THAT MAY CAUSE MINOR FLOODING OF CREEKS AND STREAMS FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 18, 4:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU AUG 18 2016
GAZ042-043-182030-
CARROLL GA-DOUGLAS GA-
406 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND
SOUTHWESTERN DOUGLAS COUNTIES UNTIL 430 PM EDT...
AT 405 PM EDT...A STRONG THUNDERSTORM WAS OVER SEATON LAKE...OR 9
MILES EAST OF CARROLLTON...MOVING EAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WHITESBURG...FAIRPLAY...SEATON LAKE...BYERS CROSSROADS AND HANNAH.
LAT...LON 3363 8498 3364 8473 3362 8474 3363 8475
3359 8481 3355 8483 3352 8482 3351 8483
3352 8485 3350 8485 3348 8490 3345 8492
3345 8497 3346 8498 3345 8499 3345 8502
TIME...MOT...LOC 2005Z 279DEG 5KT 3354 8492Special weather statement, Aug 18, 4:10 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 18 2016
GAZ111-112-182045-
WHEELER GA-MONTGOMERY GA-
410 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND
SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM EDT...
AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBER CITY...OR 7
MILES NORTH OF HAZLEHURST...MOVING SOUTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UVALDA...JORDAN AND CHARLOTTEVILLE.
LAT...LON 3194 8267 3198 8271 3209 8266 3205 8247
3197 8248 3196 8250 3195 8248 3195 8249
3196 8253 3196 8257 3193 8259 3194 8260
3193 8261 3192 8264
TIME...MOT...LOC 2010Z 292DEG 13KT 3197 8260Special weather statement, Aug 18, 4:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU AUG 18 2016
GAZ112-113-182045-
MONTGOMERY GA-TOOMBS GA-
412 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY AND
NORTHERN TOOMBS COUNTIES UNTIL 445 PM EDT...
AT 412 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORMANTOWN...OR 8
MILES NORTHWEST OF LYONS...MOVING EAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...VIDALIA...AILEY...HIGGSTON...SANTA
CLAUS...PONDEROSA...OHOOPEE... NORMANTOWN...KIBBEE...CENTER AND NEW
BRANCH.
LAT...LON 3214 8220 3206 8220 3219 8258 3234 8252
3235 8242 3235 8240 3232 8236 3229 8235
3229 8228 3231 8225 3231 8223 3228 8223
3224 8221 3223 8221 3217 8218
TIME...MOT...LOC 2012Z 286DEG 8KT 3228 8244Special weather statement, Aug 18, 4:27 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT THU AUG 18 2016
GAZ019-020-030-182100-
BARTOW GA-POLK GA-FLOYD GA-
427 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...
NORTHEASTERN POLK AND SOUTHEASTERN FLOYD COUNTIES UNTIL 500 PM EDT...
AT 427 PM EDT...A STRONG THUNDERSTORM WAS OVER ARAGON...OR 12 MILES
EAST OF CEDARTOWN...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKMART...EUHARLEE...ARAGON...BRASWELL...TAYLORSVILLE...FISH
CREEK...VAN WERT...STILESBORO AND SENEY.
LAT...LON 3416 8516 3421 8487 3408 8491 3408 8492
3396 8498 3395 8503 3397 8515
TIME...MOT...LOC 2027Z 264DEG 13KT 3406 8504Local storm report, Aug 18, 4:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU AUG 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 1 S PLANT YATES 33.44N 84.90W
08/18/2016 COWETA GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ONTO POWER LINES ON WAGERS MILL
RD.
&&
EVENT NUMBER FFC1600594
RWILLISSpecial weather statement, Aug 18, 4:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT THU AUG 18 2016
GAZ004-005-182100-
MURRAY GA-WHITFIELD GA-
433 PM EDT THU AUG 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY AND
SOUTHEASTERN WHITFIELD COUNTIES UNTIL 500 PM EDT...
AT 433 PM EDT...A STRONG THUNDERSTORM WAS OVER TILTON...OR NEAR
DALTON...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...RAMHURST...FORT MOUNTAIN STATE
PARK...TILTON...MILL CREEK AND NORTH GEORGIA SPEEDWAY.
LAT...LON 3480 8470 3460 8471 3460 8473 3461 8473
3461 8472 3462 8472 3462 8474 3461 8475
3461 8486 3462 8486 3462 8491 3463 8491
3463 8493 3462 8493 3462 8505 3472 8505
3472 8506 3476 8506
TIME...MOT...LOC 2033Z 267DEG 15KT 3468 8497The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:02 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Aug 17, 8:08 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Aug 17, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 46 min |
| Aug 17, 9:17 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 58 min |
| Aug 17, 10:11 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee, Oglethorpe | 6 hr |
| Aug 18, 4:15 AM EDT | Special Weather Statement | FFC | Upson | 45 min |
| Aug 18, 1:01 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Aug 18, 1:04 PM EDT | Special Weather Statement | FFC | Hancock | 26 min |
| Aug 18, 1:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 18, 1:52 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Aug 18, 2:10 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Aug 18, 2:32 PM EDT | Special Weather Statement | FFC | Johnson | 43 min |
| Aug 18, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 25 min |
| Aug 18, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 39 min |
| Aug 18, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Aug 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 18 min |
| Aug 18, 3:55 PM EDT | Special Weather Statement | FFC | Catoosa | 50 min |
| Aug 18, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 18, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Aug 18, 4:10 PM EDT | Special Weather Statement | FFC | Wheeler | 35 min |
| Aug 18, 4:12 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Aug 18, 4:27 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Aug 18, 4:35 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Aug 18, 4:50 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Aug 18, 5:28 PM EDT | Flash Flood Warning | FFC | Clarke | 6 hr |
| Aug 18, 5:35 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 25 min |
| Aug 18, 5:40 PM EDT | Special Weather Statement | FFC | Dade | 35 min |
| Aug 18, 5:51 PM EDT | Special Weather Statement | FFC | DeKalb | 39 min |
| Aug 18, 6:13 PM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Aug 18, 6:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 18, 6:21 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Aug 18, 6:44 PM EDT | Special Weather Statement | FFC | DeKalb | 61 min |
| Aug 18, 6:51 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 24 min |
| Aug 18, 7:16 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison | 44 min |
| Aug 18, 7:20 PM EDT | Special Weather Statement | FFC | Crisp | 40 min |
| Aug 18, 7:39 PM EDT | Flash Flood Warning | FFC | Barrow, Jackson | 6 hr |
| Aug 18, 7:53 PM EDT | Special Weather Statement | FFC | Hall | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.